Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 141, NWS Wichita, KS

June 25, 2018Chautauqua County, Cowley County, Elk County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 25, 2018, 2:47 AM CDT for Chautauqua County, Cowley County, Elk County, Kansas. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2018, 2:47 AM CDT (07:47 UTC)
Expired
Jun 25, 2018, 4:00 AM CDT
In force
73 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chautauqua County, KS, Cowley County, KS, Elk County, KS

The radar

The Wichita radar (KICT), 84 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 12:31 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 7.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

897 
WUUS53 KICT 250747
SVRICT
KSC019-035-049-250900-
/O.NEW.KICT.SV.W.0141.180625T0747Z-180625T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
247 AM CDT MON JUN 25 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Elk County in southeastern Kansas...
  Cowley County in south central Kansas...
  Chautauqua County in southeastern Kansas...

* Until 400 AM CDT.

* At 247 AM CDT, severe thunderstorms were located along a line
  extending from Atlanta to near Dexter to 6 miles northwest of
  Grainola, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Winfield, Sedan, Howard, Cedar Vale, Burden, Moline, Longton,
  Dexter, Grenola, Atlanta, Peru, Chautauqua, Elk Falls, Elgin,
  Niotaze, Cambridge, Hale, Maple City and Winfield City Lake.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3748 9699 3748 9653 3761 9652 3760 9596
      3700 9597 3700 9696
TIME...MOT...LOC 0747Z 268DEG 26KT 3743 9675 3724 9672 3702 9669 

HAIL...0.75IN
WIND...60MPH
 
$$

KLEINSASSER
3 follow-up statements
111 
WWUS53 KICT 250801
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
301 AM CDT MON JUN 25 2018

KSC019-035-049-250900-
/O.CON.KICT.SV.W.0141.000000T0000Z-180625T0900Z/
Elk KS-Cowley KS-Chautauqua KS-
301 AM CDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR ELK...EASTERN COWLEY AND CHAUTAUQUA COUNTIES...

At 301 AM CDT, severe thunderstorms were located along a line 
extending from 5 miles southeast of Latham, to 9 miles southwest of 
Grenola, to 6 miles south of Cedar Vale, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sedan, Howard, Cedar Vale, Burden, Moline, Longton, Dexter, Grenola,
Atlanta, Peru, Chautauqua, Elk Falls, Elgin, Niotaze, Cambridge, Hale
and Maple City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3748 9686 3748 9653 3761 9652 3760 9596
      3700 9597 3700 9680
TIME...MOT...LOC 0801Z 267DEG 29KT 3746 9659 3724 9654 3701 9648 

HAIL...0.75IN
WIND...60MPH
 
$$

KLEINSASSER
011 
WWUS53 KICT 250835
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
335 AM CDT MON JUN 25 2018

KSC035-250845-
/O.CAN.KICT.SV.W.0141.000000T0000Z-180625T0900Z/
Cowley KS-
335 AM CDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COWLEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and southeastern Kansas.

LAT...LON 3761 9652 3760 9596 3700 9597 3700 9653
TIME...MOT...LOC 0835Z 272DEG 31KT 3759 9627 3730 9619 3701 9614 

$$

KSC019-049-250900-
/O.CON.KICT.SV.W.0141.000000T0000Z-180625T0900Z/
Elk KS-Chautauqua KS-
335 AM CDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR ELK AND CHAUTAUQUA COUNTIES...

At 335 AM CDT, severe thunderstorms were located along a line 
extending from near Severy, to 5 miles south of Elk Falls, to near 
Chautauqua, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sedan, Howard, Cedar Vale, Moline, Longton, Grenola, Peru,
Chautauqua, Elk Falls, Elgin, Niotaze and Hale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3761 9652 3760 9596 3700 9597 3700 9653
TIME...MOT...LOC 0835Z 272DEG 31KT 3759 9627 3730 9619 3701 9614 

HAIL...<.75IN
WIND...60MPH
 
$$

KLEINSASSER
615 
WWUS53 KICT 250851
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
351 AM CDT MON JUN 25 2018

KSC019-049-250901-
/O.EXP.KICT.SV.W.0141.000000T0000Z-180625T0900Z/
Elk KS-Chautauqua KS-
351 AM CDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR ELK AND CHAUTAUQUA COUNTIES
WILL EXPIRE AT 400 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty 
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and southeastern Kansas.

LAT...LON 3761 9652 3760 9596 3700 9597 3700 9653
TIME...MOT...LOC 0851Z 268DEG 26KT 3759 9614 3730 9606 3701 9601 

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:20 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 25, 12:20 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1220 AM CDT Mon Jun 25 2018

.SHORT TERM...(This evening through Tuesday night)
Issued at 430 PM CDT Sun Jun 24 2018

Main forecast concerns: The potential for strong-severe storms with
locally heavy rain tonight

Tonight:
A large storm complex has continued a slow, southeastward jaunt
across Oklahoma this afternoon, with extensive trailing post-MCS
anvil debris cloud cover northward into much of Kansas. Post-MCS
outflow effects have largely stabilized the boundary layer from
southern Kansas into the Oklahoma/Texas Panhandles, and much of
northwestern Oklahoma. The upper trough axis from South Dakota
southwestward to Colorado this afternoon, is expected to
strengthen into an upper low tonight into Monday, as it slides
over the Northern/Central Plains. Strong-severe storms should
continue to develop along the associated frontal boundary late
this afternoon/evening. from central Nebraska into northwest
Kansas/eastern Colorado. A strong southerly low-level jet is
progged to develop tonight as the upper system intensifies. Strong
850 mb moisture transport is indicated northward from Oklahoma
into central Kansas, with upper diffluent flow. This should allow
storms over the High Plains to propagate southeastward, likely
expanding in coverage by late this evening. Therefore we do expect
storm chances to increase across the forecast area, especially
central/south-central Kansas after 01-02Z, with the highest
chances shifting eastward into southeast Kansas very late tonight
into early Monday morning. Overall instability and degree of deep
moisture return should be lesser than previously expected, as a
result of the MCS activity last night and today. However, locally
heavy rainfall is still a possibility. A few strong to marginally
severe storms with wind gusts are possible, but the higher-end
severe threats have diminished.

Monday-Tuesday:
Thunderstorm activity is expected to diminish by mid- late morning
Monday, as the low-level jet veers and weakens. There will be a
chance for a few storms redeveloping near a trailing, pseudo-
dryline over far southeast Kansas late Monday afternoon/evening,
conditional on the boundary layer not being worked over from
widespread convection tonight. Potentially very strong instability
and 35 knots of deep-layer shear would then support strong-severe
storms with a hail/wind threat.

Although the upper low moves to the Upper Mississippi Valley by
Tuesday, thunderstorms may develop on a frontal boundary, trailing
southwestward from the low across northern Missouri into
northeastern Kansas during the late afternoon/early evening. This
would be on the northeastern fringes of the warmer mid-level
temperatures and capping. A southward propagation into a developing
evening low-level jet is indicated. Therefore will maintain a chance
of storms mainly east of I-135 for this convection potential. Strong-
severe wind gusts would accompany any of these storms.

.LONG TERM...(Wednesday through Sunday)
Issued at 430 PM CDT Sun Jun 24 2018

Medium range guidance continues to indicate hot and breezy weather
from mid-week into next weekend. Upper ridge development occurs over
the south-central Plains Wednesday through Friday, before shifting
to the eastern CONUS by next weekend. Forecast high temperatures are
well into the 90s to around 100 degrees, with overnight lows well
into the 70s. Dry weather weather is expected to prevail Wednesday
through Friday. Small chances of thunderstorms may return at some
point next weekend if a cold front can make it southward into the
area, although the ECMWF was faster than the GFS.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1220 AM CDT Mon Jun 25 2018

(+)TSRA will continue spreading E across KS the rest of the night
& early Mon. The convection would induce variable winds sustained
~20kts with 30 to 35 kt gusts. Such velocities would combine with
the +RA to cause IFR cigs & vsbys where (+)TSRA occur. The (+)TSRA
would first vacate C & SC KS as a sfc trof pushes E across
Nebraska & KS Mon morning. The onsetting wly flow, which may reach
~20kts sustained late Mon morning as the intense sfc cyclone lifts
N across Nebraska, would scour the IFR stratus from C & SC KS from
15-18Z, however stratocu from 3,500-4,0000ft would spread SE
across KS as the flow remains sharply cyclonic throughout the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  88  69  96 /  80  20  10  10
Hutchinson      65  88  68  96 /  80  10   0  10
Newton          66  87  68  95 /  80  30  10  10
ElDorado        67  86  68  93 /  80  40  10  20
Winfield-KWLD   68  88  69  94 /  80  40  20  10
Russell         63  88  66  97 /  80  10   0  10
Great Bend      63  88  66  97 /  80   0   0  10
Salina          65  89  68  97 /  70  20  10  10
McPherson       65  88  67  95 /  70  20   0  10
Coffeyville     70  88  71  92 /  70  50  50  10
Chanute         69  87  70  92 /  70  50  30  20
Iola            68  86  70  92 /  70  50  30  20
Parsons-KPPF    69  87  70  92 /  70  50  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...JMC
LONG TERM...JMC
AVIATION...EPS
Hazardous weather outlook, Jun 24, 4:54 PM CDT, 9 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
454 PM CDT Sun Jun 24 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-252200-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
454 PM CDT Sun Jun 24 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

The threat for strong to severe thunderstorms will increase from
the west this evening and tonight. The primary threats will be wind
gusts of 60 to 70 mph and isolated hail up to quarter size. In
addition, pockets of very heavy rainfall and flooding are likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a marginal risk of strong to severe storms over far
southeast Kansas during the late afternoon into nighttime hours
both Monday and Tuesday. If storms develop, they will be capable of
large hail, damaging winds, and locally heavy rainfall rates.

Heat indices from around 99 to 103 degrees are forecast areawide
during the afternoon hours Tuesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Jun 25, 12:59 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1259 AM CDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     HAIL             4 N CLEARWATER          37.56N 97.51W
06/25/2018  E0.88 INCH       SEDGWICK           KS   NWS EMPLOYEE

&&

ADK
Special weather statement, Jun 25, 1:26 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
126 AM CDT MON JUN 25 2018

KSZ069-083-092-093-250700-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
126 AM CDT MON JUN 25 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Butler County in south central Kansas...
  Western Cowley County in south central Kansas...
  Sumner County in south central Kansas...
  Eastern Sedgwick County in south central Kansas...

* Until 200 AM CDT.

* At 122 AM CDT...National Weather Service meteorologists were
  tracking the leading edge of strong thunderstorms along a line
  extending from near Whitewater, to near Rose Hill, to near Oxford,
  to near Caldwell...and moving east at 40 mph.

Small hail and wind gusts up to 50 mph are possible with these
storms.

* Locations impacted include...
  Wichita, Derby, El Dorado, Arkansas City, Winfield, Andover,
  Haysville, Augusta, Wellington, Park City, Valley Center, Bel Aire,
  Mulvane, Rose Hill, Clearwater, Douglass, Belle Plaine, Towanda,
  Conway Springs and Caldwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Kansas.

LAT...LON 3700 9780 3721 9780 3751 9754 3791 9734
      3792 9715 3809 9715 3809 9666 3749 9666
      3723 9682 3700 9713
TIME...MOT...LOC 0625Z 273DEG 23KT 3797 9709 3751 9709 3726 9725 3701
9754

KLEINSASSER
Special weather statement, Jun 25, 1:57 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Wichita KS
157 AM CDT MON JUN 25 2018

KSZ069-092-093-250730-
Butler KS-Cowley KS-Sumner KS-
157 AM CDT MON JUN 25 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Butler County in south central Kansas...
  Cowley County in south central Kansas...
  Southeastern Sumner County in south central Kansas...

* Until 230 AM CDT.

* At 155 AM CDT...National Weather Service meteorologists were
  tracking the leading edge of strong thunderstorms along a line
  extending from 9 miles southeast of Burns, to 6 miles northwest of
  Atlanta, to near Chilocco...and moving east at 30 to 40 mph.

Pea sizes hail and wind gusts of 40 to 50 mph are possible with
these storms.

* Locations impacted include...
  El Dorado, Arkansas City, Winfield, Augusta, Douglass, Towanda,
  Oxford, Udall, Leon, Burden, Potwin, South Haven, Dexter, Burns,
  Atlanta, Geuda Springs, Latham, Rosalia, Rock and Cassoday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Kansas.

LAT...LON 3700 9747 3747 9707 3809 9703 3809 9653
      3751 9653 3700 9671
TIME...MOT...LOC 0656Z 267DEG 27KT 3797 9681 3751 9683 3703 9713

KLEINSASSER
Local storm report, Jun 25, 2:25 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
225 AM CDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 AM     HAIL             ARKANSAS CITY           37.06N 97.04W
06/25/2018  E0.75 INCH       COWLEY             KS   EMERGENCY MNGR

            50 MPH WINDS ACCOMPANIED THE HAIL.

&&
Local storm report, Jun 25, 2:27 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
227 AM CDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 AM     TSTM WND GST     STROTHER FIELD AIRPORT  37.17N 97.04W
06/25/2018  M58 MPH          COWLEY             KS   ASOS

            MEASURED AT STROTHER FIELD AIRPORT.

&&
Special weather statement, Jun 25, 2:36 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
236 AM CDT MON JUN 25 2018

KSZ093-250800-
Cowley KS-
236 AM CDT MON JUN 25 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Cowley County in south central Kansas...

* Until 300 AM CDT.

* At 232 AM CDT...National Weather Service meteorologists were
  tracking the leading edge of strong thunderstorms along a line
  extending from near Atlanta to near Maple City...and moving east
  at 40 mph.

Pea to dime size hail and wind gusts up to 55 mph are possible with
these storms.

* Locations impacted include...
  Arkansas City, Winfield, Burden, Dexter, Atlanta, Rock, Cambridge,
  Maple City, Winfield City Lake and Strother Field Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central Kansas.

LAT...LON 3700 9707 3748 9708 3748 9653 3700 9653
TIME...MOT...LOC 0735Z 271DEG 27KT 3737 9678 3701 9679

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:25 PM CDTSpecial Weather StatementICTRussell65 min
Jun 24, 11:08 PM CDTSpecial Weather StatementICTBarton67 min
Jun 24, 11:52 PM CDTSpecial Weather StatementICTHarper38 min
Jun 25, 12:15 AM CDTSpecial Weather StatementICTSedgwick30 min
Jun 25, 12:47 AM CDTSpecial Weather StatementICTButler, Harper, Sedgwick, Sumner28 min
Jun 25, 1:26 AM CDTSpecial Weather StatementICTButler, Cowley, Sumner34 min
Jun 25, 1:57 AM CDTSpecial Weather StatementICTButler, Cowley33 min
Jun 25, 2:36 AM CDTSpecial Weather StatementICTCowley24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.